Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 37, Number 10

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 37, Number 10 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 37, Number 10 (1931)
Bull. Amer. Math. Soc. 37 (1931)
More Information
Full-text PDF Free Access     Request Permissions
Analytic functions and mathematical physics
G. Y. Rainich.
Bull. Amer. Math. Soc. 37 (1931), 689-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562240
Application of Boolean algebra to proving consistency and independence of postulates
B. A. Bernstein.
Bull. Amer. Math. Soc. 37 (1931), 715-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562241
A non-dense plane continuum
J. H. Roberts.
Bull. Amer. Math. Soc. 37 (1931), 720-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562242
On a theorem of von Sterneck
D. H. Lehmer.
Bull. Amer. Math. Soc. 37 (1931), 723-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562243
A note on cyclic algebras of order sixteen
A. A. Albert.
Bull. Amer. Math. Soc. 37 (1931), 727-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562244
An acknowledgment
G. W. Starcher.
Bull. Amer. Math. Soc. 37 (1931), 730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562245
On a covariant differentiation process
H. V. Craig.
Bull. Amer. Math. Soc. 37 (1931), 731-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562246
On the divisibility of locally connected spaces
G. T. Whyburn.
Bull. Amer. Math. Soc. 37 (1931), 734-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562247
Quadratic addition theorems for even functions
J. D. Grant.
Bull. Amer. Math. Soc. 37 (1931), 737-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562248
Transformations of double sequences with application to Cesàro summability of double series
C. R. Adams.
Bull. Amer. Math. Soc. 37 (1931), 741-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562249
Useful functions associated with rational cubic curves
Clifford Bell.
Bull. Amer. Math. Soc. 37 (1931), 749-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562250
An application of metric geometry to determinants
L. M. Blumenthal.
Bull. Amer. Math. Soc. 37 (1931), 752-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562251
Maps of certain cyclic involutions on two-dimensional carriers
W. R. Hutcherson.
Bull. Amer. Math. Soc. 37 (1931), 759-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562252
The distributive laws for homogeneous linear systems
A. A. Bennett.
Bull. Amer. Math. Soc. 37 (1931), 766-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562253
On factoring large numbers
D. H. Lehmer and R. E. Powers.
Bull. Amer. Math. Soc. 37 (1931), 770-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562254
Division algebras over an algebraic field
A. A. Albert.
Bull. Amer. Math. Soc. 37 (1931), 777-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562255